# SDR ASOA201001121

- Difficulty date: August 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 EXTERNAL PLACARDS ON THE CREW ESCAPE HATCH ARE WORN.  APPLIED NEW SILKSCREENS ON EXTERNAL CREW ESCAPE HATCH IAW MM 11-10-03-400-801.  (CLOSED)
